| Model Number |
02.112.046 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing a va-lcp anterior plate.There was a union of fracture after six (6) weeks duration and there was post-operative complication reported, which is the patient had an extended hospital stay due to polytrauma.Patient outcome is unknown.No further information is available.This report is for an va-lcp anterior plate.This is report 1 of 10 for (b)(4).